# SDR FDEA201701250411

- Difficulty date: January 25, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 83,964 hours, 35,759 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR DOOR INNER SKIN IS CRACKED.  REMOVED AND REPLACED THE SKIN IAW SRM 52-00-01, FIG 9, SHEET 1, VOL 1.
